For the fast, effective relief of pain.
Active Ingredient: paracetamol 500mg and caffeine 65mg.
Purpose/Usage: For the fast effective relief of pain and discomfort associated with Headache, Migraine, Backache, Period pain, Tooth ache, Muscular aches, Tension headache, Reduces fever, Cold and flu, Sore throat.
Dosage: Adults and Children over 12 years: 2 caplets every 4 hours with water as needed. Do not exceed 8 caplets in 24 hours. Do not give to children under 12 years of age.